MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE,

EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE,
Model Number 1067716
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: the date of the event is unknown and is estimated to have occurred in january of 2026.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported by the patient that the device is causing her pain.The patient states that it started about two weeks after using the unit.The patient reported that she had discontinued wearing the unit.The pain level is a 9.The patient is taking percocet for the pain.The patient called her doctor and is awaiting a return call.The patient will call back with an update.No further consequences were reported.The spinalpak was not returned.
 
Event or Problem Description
It was reported by the patient that the device is causing her pain.The patient states that it started about two weeks after using the unit.The patient reported that she had discontinued wearing the unit.The pain level is a 9.The patient is taking percocet for the pain.The patient called her doctor and is awaiting a return call.The patient will call back with an update.No further consequences were reported.It was later reported that the patient spoke with their doctor and was advised to discontinue treatment with the device.No further consequences were reported.
 
Additional Manufacturer Narrative
Additional information in following fields- b2: outcomes attributed to adverse event, b4: date of this report, b5: additional narrative, d8-9: device available for evaluation and returned to manufacturer date, g3: date received by manufacturer, h3: device evaluated by manufacturer, h6: impact code and evaluation codes corrected data in following fields ¿ d4: unique identifier (udi) number this follow-up report is being submitted to relay additional and corrected information.The spinalpak assembly was received for evaluation but due to the nature of the complaint and the information provided within the complaint file, only the spinalpak stimulator was evaluated.A visual inspection of the customer returned product was performed.The part received looks to be in good condition from the visual/cosmetic point of view.The compliance data for the spinalpak stimulator was downloaded on may 28, 2026.The compliance data indicates the unit treated for 8 days 6 hours and 36 minutes.Review of the dhr indicates that unit was manufactured on october 21, 2025.There were no non-conformances or deviations reported on the dhr.The spinalpak unit ran for on battery power only for more than 24 hours with no problem.The measured output period was 16.4 usec (specification - output period from 15.2usec ¿ 18.5usec) ¿¿pass¿.The measured output amplitude was 5.6 vpp (specification - output amplitude from 5.4vpp ¿ 6.4vpp) ¿¿pass".Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Review of complaint history identified (34) total complaints from (january 21, 2025) to (january 21, 2026) for pn (1067716, 1067717) and events related to (pain).The search could not be specified further because the main complaint was pain.The device is used for treatment.Ebi will continue to monitor trends.

Brand Name
BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE,
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key24293973
Report Number0002242816-2026-00012
Device Sequence Number9426631
Product Code LOF
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1067716
Device Catalogue Number1067716
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexUnknown